# SDR CA000501026

- Difficulty date: April 9, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,646 hours
- Engine: Ge CF343A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 601R515773
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) SMOKE IN COCKPIT AND CABIN AND LT A/C PACK HIGH TEMPRATURE WARNING ON. PACK SHUT DOWN. CLEANED COCPIT TEMP CONTROL SENSOR.
